# SDR 96ZZZM421

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Crack
- Location: Cargo Door
- Part time: 44,571 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT CARGO DOOR SKIN CRACKED BS 1070 STRINGER 22R.  REMOVED AFT CARGO DOOR.  CUT OUT CRACKED AREA AS PER SRM 52-00-3 FIG 3 5.25 INCH BY 4 INCH.  FABRICATED EXTERNAL DOUBLER 2024 T-3 .063 10.25 INCH BY 11.75 INCH PO 766422.  INSTALLED DOUBLER PER SRM 51-40-2.
